Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Generalised Vandermonde determinants and Schur functions


Author: R. C. King
Journal: Proc. Amer. Math. Soc. 48 (1975), 53-56
MSC: Primary 15A15
DOI: https://doi.org/10.1090/S0002-9939-1975-0371919-0
MathSciNet review: 0371919
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A formula for determinants similar to that of Vandermonde is given in terms of the Vandermonde determinant and Schur functions. The Schur functions are then expressed in terms of symmetric monomial functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15A15

Retrieve articles in all journals with MSC: 15A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0371919-0
Keywords: Vandermonde determinant, Schur functions
Article copyright: © Copyright 1975 American Mathematical Society